MathSciNet Relay Station
MathSciNet bibliographic data
MR234689 (38 #3005) 81.34
Wilcox, R. M. Exponential operators and parameter differentiation in quantum physics. J. Mathematical Phys. 8 1967 962–982.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement